Lialda side effects can vary from gas and diarrhea, to itchiness and difficulty breathing. Lialda is a medication used to treat ulcerative colitis, and is generally a safe and effective drug when used properly. The medication can cause certain side effects in a small number of people, however. It is always best to discuss the potential side effects of Lialda with your health care provider before taking the drug.
- Bloating. Gas and bloating are often reported in those who begin taking Lialda, and this can be a normal side effect of the drug. Usually the gas and bloating will subside after taking the medication for a period of time.
- Diarrhea. As with many medications, Lialda can cause diarrhea in certain individuals. This medication can be given in suppository or enema form, which is more likely to cause diarrhea or watery stools.
- Mild stomach discomfort. Because Lialda is used to treat ulcerative colitis, it may cause mild stomach pain or discomfort in many individuals. Stomach discomfort is often accompanied by gas or diarrhea, which are possible side effects of taking Lialda.
- Runny nose. Certain individuals may have an allergy to the drug Lialda, and this can cause a stuffy or runny nose. Consult your health care provider if you experience any other serious symptoms of an allergic reaction.
- Hives or rashes. Experiencing hives or raised bumps on the skin is a potentially serious symptom and may indicate an allergic reaction to the drug Lialda. Other symptoms of a severe allergic reaction can include vomiting, trouble breathing, fever, chills, dark urine, bloody stools, yellowing of the skin, or severe headache. Consult your doctor as soon as possible if you are experiencing an allergic reaction.
What Others Are Reading Right Now.
15 Women Confess the One Thing They’d Never Admit to T...
"I masturbate any opportunity I get when he is not home.”
Brace Yourself for the Most Overrated Wrestlers of All Time
Let the outrage begin!
Do This Surprising Thing and Science Says Women Will Be All ...
No, it's not "buy a Ferrari."